Jump to content





Week 19 50Mg

Posted by Hexagon, 18 April 2014 · 142 views

accutane roaccutane 50mg
Got a cyst on my chin, massive cyst on my forehead, and a small pimple on side of my head. I don't know why I let myself get excited whenever my skin gets a little better, because I always end up back at this point
My pores are becoming more visible again and my nose is so oily what the hell is going on
I'm also very very sick with a stomach bug, feel so horrible
The corner of my mouth split again and have annoying dry patches near my mouth and chin that won't go away
Absolutely nothing helps the eczema on my arms so Im walking around looking like a spotty, diseased, dried up yet oily freak




Are you sure it's a stomach bug because accutane can cause stomach problems. I would tell your doctor.

lol...even though it isn't really funny but your sense of humor is intact and very dry...:):(

Mel, my sister and friend both have it at the moment too so I think I've caught it off them, but you're right I am also worried about the potential problems such as ibs, crohns etc
Leanna, I just get very frustrated at times which leads to an interesting choice of words haha

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors